- 10-17-2008, 11:06 PM
for about a year now i have experiencing constant red eye? I wake up and they are red every morning. I have used hormonal products for alot of years. I used mass fx/hyperdrol stack and after that, my eyes were red. I used every drop in book, and been to several docs with no answers really. Might be serious dry eye from supplements. i have used letrozole as well? How can i get my clear eyes back? I think this has to do with hormones? Has to be. Any ideas on what i can do. I have been to doctor, etc..but didnt know if something in my body could cause eyes to become red and dry all the time?
- 10-18-2008, 01:41 PM
Two things are usually at the root of chronic red eye in a 28 year old. The first is a condition called Episcleritis. It is a chronic inflammation of the clear skin on the white part of the eye. The most common irritant is UV light. So you see this condition a lot in guys that work outside, or in people that live at higher altitudes. Because it is inflammatory, you'll generally need a corticosteroid applied directly to the eye to knock back the symptoms. The safest ocular steroid out there now is a drop called Lotemax. This is the only one you'll want to use if this is a chronic problem cause other steroids have a much higher risk of glaucoma and cataracts. The stuff is $100 a bottle because the patent is still good and B & L is making a killing off it. Get your local eye doc to write you an Rx for it for now and use it twice a day.
The second most common cause is vasoconstrictor rebound. This means that any drop you've ever used to "get the red out" has now left you with a chronic dilation of the vessels on the eye. And any time you do use these drops, you're just making the chronic problem worse. There is nothing out there that will whiten your eyes in minutes like a vasoconstrictor, so quit looking. If you want them to get worse, keep using Visine, Murine or Clear Eyes. Even a lot of allergy eye drops have this crap in them.
Stop all whitening drops and get your Rx for Lotemax. Then try to taper off the Lotemax over time. I don't think your oral supp use had much to do with the redness though. JMHO
- 10-18-2008, 02:50 PM
well if i have high blood pressure from the supps then that could be it. My face flushes and eyes get red at same time usually. And it starts getting worse when i start working out or what not. So i believe that is the culprit. I have used lotemax with little results. I think it is blood pressure though? Your thoughts?
10-18-2008, 06:36 PM
10-20-2008, 09:12 AM
If it's just blood pressure, that's easy to diagnose and treat. Also, the suggestion to get an endocrine profile is spot on. I guess you've ruled out surface inflammation with the lotemax. Just avoid the vasoconstrictors like the plague while you're figuring out the systemic background. If you use those then you'll end up with chronic red eyes that are extremely difficult to ever cure.
10-20-2008, 10:08 AM
yeah sounds good. It gets worse when i do get flushed in face from high BP or what not. ALso when i wake up it gets worse. I have been told my eyes are in great shape but i knrow i need to get away from the red out but i cant go around having bloodshot eyes everwhere? You know? I heard of artificial tears but they dont get any red out? You know any products that would that are safe?
10-20-2008, 01:07 PM
Look up "iritis". I found out that I have it. Not fun.
Similar Forum Threads
- By gettin'old in forum Exercise ScienceReplies: 12Last Post: 11-15-2011, 01:25 PM
- By Tomahawk88 in forum Training ForumReplies: 3Last Post: 09-09-2010, 11:56 AM
- By potobori in forum Female FitnessReplies: 4Last Post: 05-11-2009, 12:15 AM
- By Jstedt in forum SupplementsReplies: 2Last Post: 06-29-2007, 05:10 PM
- By deaconbill in forum Weight LossReplies: 11Last Post: 11-29-2002, 11:38 AM